# SDR DALA2024122311964

- Difficulty date: December 20, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 50,789 hours, 35,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGE AFT OF L1 DOOR. REPAIRED A/C PER ER/A 542469-14 REV A. REF 001-0002:0514-2000 NRC 6 FOR DOCUMENTATION OF WORK PERFORMED. (LP #6956730)
